# SDR SWIA201743602

- Difficulty date: August 2, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 29,549 hours, 18,287 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING, WOW INPUT CAUTION, PROXIMITY SYS CHANNEL CAUTION.  IAW QRH SLOWED ACFT AND LOWERED GEAR.  RECEIVED A 3 DOWN AND GREEN INDICATION AND DIVERTED.  REMOVED AND REPLACED PSEU IAW AMM. PERFORMED GEAR SWINGS OPS CHECKED GOOD.
